# SDR SWIA2020091652548

- Difficulty date: August 10, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK SECTION AT RBL 9 FS 559+86 TO 559+95.  C-CHECK RO 9/12/2020.  LOCATED, DRILLED, AND COUNTERSUNK NEW SEAT TRACK SECTION AT RBL 9 FS 559+86 TO 559+95, REF CRJ200 SRM AND BOMBARDIER STANDARDS MANUAL.
